Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, brown spotting. Taking primolut injections. Positive pregnancy test. Miscarriage possible?

My last period was 29 July and on 26 of August I got a positive pregnancy test , was placed on primolut injection once a week, started having light brown spotting about 4days now, repeated a pregnancy. Test and still positive, my doctor increased the primo ute to 2times a week. Am nervous and scared of loosing the pregnancy, kindly advise if this spotting will stop and I have a healthy pregnancy?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN, Maternal and Fetal Medicine 's  Response
Hello amakaody,
Welcome to healthcaremagic.
Lets understand 'light brown spotting'. Whenever some blood is there in the vagina, part of it gets oxidised and changes its red colour to brown. Now this could happen when the bleeding is slight or scanty or when the bleeding is 'old' not fresh. During pregnancy this slight bleeding could mean that the pregnancy may abort - what we call as threatened abortion. But brownish blood may also be indicative of what we call a missed abortion. This means that the fetus is not living but has not aborted or come out of the uterus.
So please do get an ultrasound done immediately. This will make the diagnosis clear - whether the fetus is live but threatening to abort or the fetus is not alive and that this is a missed abortion.
In the case of the former, Primolut injections will help support the pregnancy if the underlying problem is a deficiency of support hormones.
In the second case, its wiser to stop these injections because they make it more difficult for a non-viable pregnancy to come out.
The key here is to first make a diagnosis and do an ultrasound early tomorrow morning. Please also discuss with your doctor to rule out a pregnancy in the tubes which is a serious condition for which one should always be alert and which will require immediate action.
Thank you for your contact with healthcaremagic. Take care.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor